# SDR IPXA2024090403381

- Difficulty date: August 10, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 24,219 hours, 14,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: UPB53774136200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FR.28 ADAPTER AT SEAT Y0 IS GOUGED. DOT 62-13. EA-62.  ACCOMPLISH CATEGORY A PERMANENT REPAIR PER EO-91127-REQ1.
